Open Access
Translator Disclaimer
2011 An Order-Theoretic Account of Some Set-Theoretic Paradoxes
Thomas Forster, Thierry Libert
Notre Dame J. Formal Logic 52(1): 1-19 (2011). DOI: 10.1215/00294527-2010-033

Abstract

We present an order-theoretic analysis of set-theoretic paradoxes. This analysis will show that a large variety of purely set-theoretic paradoxes (including the various Russell paradoxes as well as all the familiar implementations of the paradoxes of Mirimanoff and Burali-Forti) are all instances of a single limitative phenomenon.

Citation

Download Citation

Thomas Forster. Thierry Libert. "An Order-Theoretic Account of Some Set-Theoretic Paradoxes." Notre Dame J. Formal Logic 52 (1) 1 - 19, 2011. https://doi.org/10.1215/00294527-2010-033

Information

Published: 2011
First available in Project Euclid: 13 December 2010

zbMATH: 1233.03056
MathSciNet: MR2747159
Digital Object Identifier: 10.1215/00294527-2010-033

Subjects:
Primary: 03E65
Secondary: 03E70

Keywords: Burali-Forti paradox , logical paradoxes , Mirimanoff paradox , Russell paradox , set-theoretic paradoxes

Rights: Copyright © 2011 University of Notre Dame

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.52 • No. 1 • 2011
Back to Top